HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On convexity of simple closed frontals

Files in This Item:
pre1073.pdf143.53 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84217

Title: On convexity of simple closed frontals
Authors: Fukunaga, Tomonori Browse this author
Takahashi, Masatomo Browse this author
Issue Date: 19-Jun-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1073
Start Page: 1
End Page: 9
Abstract: We study convexity of simple closed frontals in the Euclidean plane by using the curvature of Legendre curves. We show that for a Legendre curve, the simple closed frontal is convex if and only if the sign of both functions of the curvature of the Legendre curve does not change. We also give some examples of convex simple closed frontals.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69877
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University